# SDR DL72S990169

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AT FS 485 AND STRINGER 28R.  THE CORROSION WAS REMOVED WITH A 7 X 3.5 CUTOUT.  THERE WERE THREE OTHER REPAIR DOUBLERS NEAR THIS AREA FOR REPAIRS OF SIMILAR CUTOUTS.  THE REPAIRS WERE REMOVED RESULTING IN 4 SKIN CUTOUTS BETWEEN FS 480 AND 500 AND BETWEEN S-27R AND 27L.  THE CUTOUTS WERE REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 366528-14.
